# SDR FDEA200905131753

- Difficulty date: May 13, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651863630
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL ANGLE CRACKED 870 BULKHEAD AND KEELBEAM.  REMOVED CRACKED ANGLE, FABRICATED NEW ANGLE AND INSTALLED IAW SRM 51-30-5 AND 51-30-2.
